| Model Number |
4542 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/21/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This lead has been returned.Boston scientific has concluded it is unlikely that lead characteristics caused or contributed to the reported clinical observations.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
Event or Problem Description
Boston scientific received information that this left ventricular (lv) lead was explanted.Additional information indicates that the lv lead dislodgement was confirmed via x-ray.The lv lead was replaced.No additional adverse patient effects were reported.